| Model Number |
105-0024 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united stated (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to a dis-association on (b)(6) 2022.The primary surgery was probably in (b)(6) 2022.A cup, a metaglene and glenosphere were explanted.A cup, a glenosphere and a metaglene were implanted.